# SDR R61A2022040700249

- Difficulty date: March 22, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N726YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000507
- Aircraft time: 16,114 hours, 10,652 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Spar
- Part number: 17031107052
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING TIP CRACKED AT SPAR 1 O/B AT RIB 26. REPLACED SAPR 1 IAW SRM 51-43-03 AND 51-43-04.
